# SDR FDEA201008173031

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA AT BS. 1720 LBL 35 FLOOR PANEL WITH CORROSION. REMOVED CORROSION AT BS 1720, LBL 35 FLOOR PANEL, BLENDED OUT DAMAGE L= 4.00 X    W=3.00 X D.016, ORIGINAL MATERIAL =.071, MATERIAL REMAINING = .055 IS OUT OF LIMITS IAW SRM 53-00-51 FIG. 101 DETAIL III. FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-60-51, FIG 201.
